Comments on "delayed-state-feedback exponential stabilization for uncertain Markovian jump systems with mode-dependent time-varying state delays"

Nasibeh Zohrabi, Hamid Reza Momeni, Amir Hossein Abolmasoumi

Research output: Contribution to journalReview articlepeer-review

3 Scopus citations

Abstract

In this note some points for paper [Huabin Chen, Chuanxi Zhu, Peng Hu, Yong Zhang, Delayed-state-feedback exponential stabilization for uncertain Markovian jump systems with mode-dependent time-varying state delays, Nonlinear Dyn. (2012), doi: 10.1007/s11071-012-0324-3 ] are presented.

Original languageEnglish (US)
Pages (from-to)1493-1494
Number of pages2
JournalNonlinear Dynamics
Volume73
Issue number3
DOIs
StatePublished - Aug 2013

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Aerospace Engineering
  • Ocean Engineering
  • Mechanical Engineering
  • Applied Mathematics
  • Electrical and Electronic Engineering

Cite this